# SDR TSAA0473068

- Difficulty date: September 14, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Aircraft time: 40,977 hours, 52,581 cycles
- Engine: Pwa JT8D9A
- Engine time: 39,347 hours, 60,060 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7436025
- Part serial: 76424
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF UNABLE TO OBTAIN MAX-POWER ON NR 1 ENGINE, ENGINE POWER ADVANCED NORMALLY UNTIL 1.96-1.97 EPR INDICATION.  MAX-POWER OBTAINED WAS 1.97 EPR WITH N1 AT 94 PERCENT; FURTHER THRUST LEVER MOVEMENT HAD NO EFFECT.  REMOVED AND REPLACED THE NR 1 ENGINE FCU IAW PRATT MM 79-21-01. PERFORMED LEAK VERIFICATION IAW AQ FORM M-215.  OPS AND LEAK CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
